# SDR R61A2024061200251

- Difficulty date: May 14, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 47,455 hours, 28,934 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 17000193002
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT INSPECTION FOUND LH PYLON I/B AFT ATTACH LUG FITTING CRACKED. REPAIRED IAW SB170-54-0018 AND ETD2024-170-016196. ALSO REF SWO-000497-2024 FOR WORK PERFORMED.
